About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 742815, 5 pages
http://dx.doi.org/10.1155/2013/742815
Research Article

Nonlinear Conjugate Gradient Methods with Wolfe Type Line Search

College of Mathematics, Qingdao University, Qingdao 266071, China

Received 20 January 2013; Accepted 6 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 Yuan-Yuan Chen and Shou-Qiang Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Yuan Chen and Shou-Qiang Du, “Nonlinear Conjugate Gradient Methods with Wolfe Type Line Search,” Abstract and Applied Analysis, vol. 2013, Article ID 742815, 5 pages, 2013. doi:10.1155/2013/742815